# SDR 2005UALA00469

- Difficulty date: May 23, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 13,432 hours, 5,566 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: 224
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOST GREEN HYD SYSTEM WHILE IN A HOLDING PATTERN ABOVE PLANNED DESTINATION.  GREEN SYSTEM EDP REPLACED AWAITING FINDINGS FROM THE VENDOR (ARINC).  REPLACED NR 1 ENG DRIVEN PUMP, REF MM29-11-51. REPLACED CASE DRAIN FILTER, PDI NOT POPPED. NO DEBRIS FOUND IN FILTER. FILTER PLACED IN CONTAINER WITH PUMP.
